# SDR EIA2007134

- Difficulty date: June 28, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 119,068 hours, 25,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004181A
- Part serial: 4662
- Condition: No Test
- Location: L5 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/5 EMERGENCY LIGHT INOP.  REMOVED AND REPLACED L/5 EMERGENCY LIGHT, OPS CK`D NORMAL PER B747 MM 33-51-06.
